zbMATH — the first resource for mathematics

Duality theorems for Hardy and Bergman spaces on convex domains of finite type in \({\mathbb{C}}^ n\). (English) Zbl 0835.32004
Summary: We study Hardy, Bergman, Bloch, and BMO spaces on convex domains of finite type in \(n\)-dimensional complex space. Duals of these spaces are computed. The essential features of complex domains of finite type, that make these theorems possible, are isolated.

32A35 \(H^p\)-spaces, Nevanlinna spaces of functions in several complex variables
32C37 Duality theorems for analytic spaces
42B30 \(H^p\)-spaces
Full Text: DOI Numdam EuDML
[1] S. ROSS BARKER, Two theorems on boundary values of analytic functions, Proc. A.M.S., 68 (1978), 54-58. · Zbl 0378.32011
[2] F. BEATROUS, Lp estimates for extensions of holomorphic functions, Michigan Math. J., 32 (1985), 361-380. · Zbl 0584.32024
[3] F. BEATROUS and S.-Y. LI, On the boundedness and compactness of operators of Hankel type, J. Funct. Anal., vol. 111 (1993), 350-379. · Zbl 0793.47022
[4] H. P. BOAS, The szegö projection, Sobolev estimates in the regular domain, Trans. A.M.S., 300 (1987), 109-132. · Zbl 0622.32006
[5] S. BELL, Extendibility of Bergman kernel function, Complex analysis II, Lecture Notes in Math., 1276, 33-41, Berlin-Heidelberg-New York. · Zbl 0626.32028
[6] D. CATLIN, Subelliptic estimates for the ∂-Neumann problem, Ann. Math., 126 (1987), 131-192. · Zbl 0627.32013
[7] R. COIFMAN and G. WEISS, Extensions of Hardy spaces and their use in analysis, Bulletin A.M.S., 83 (1977), 569-643. · Zbl 0358.30023
[8] L. CHEN, Ph.D. Thesis, Univ. of California at irvine, 1994.
[9] M. CHRIST, Lectures on singular integral operators, Conference Board of Mathematical Sciences, American Mathematical Society, Providence, 1990. · Zbl 0745.42008
[10] B. COUPET, Régularité d’applications holomorphes sur des variétés totalement réelles, Thèse, Université de Provence, 1987.
[11] R. COIFMAN, R. ROCHBERG, and G. WEISS, Factorization theorems for Hardy spaces in several variables, Ann. Math., 103 (1976), 611-635. · Zbl 0326.32011
[12] G. DAFNI, Hardy spaces on some pseudoconvex domains, Jour. Geometric Analysis, (1995). · Zbl 0802.32012
[13] C. FEFFERMAN, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math., 26 (1974), 1-65. · Zbl 0289.32012
[14] C. FEFFERMAN and E. M. STEIN, Hp spaces of several variables, Acta Math., 129 (1972), 137-193. · Zbl 0257.46078
[15] L. HÖRMANDER, Lp estimates for pluri-subharmonic functions, Math. Scand., 20 (1967), 65-78. · Zbl 0156.12201
[16] N. KERZMAN, The Bergman kernel function. Differentiability at the boundary, Math. Ann., 195 (1972), 149-158.
[17] S. KRANTZ, Function theory of several complex variables, 2nd. ed., Wadsworth, Belmont, 1992. · Zbl 0776.32001
[18] S. KRANTZ, Invariant metrics and the boundary behavior of holomorphic functions, Jour. of Geometric Analysis, 1 (1991), 71-97. · Zbl 0728.32002
[19] S. KRANTZ, Holomorphic functions of bounded mean oscillation and mapping properties of the szegö projection, Duke Math. J., 47 (1980), 743-761. · Zbl 0456.32004
[20] S. KRANTZ and S.-Y. LI, A note on Hardy spaces and functions of bounded mean oscillation on domains in ℂn, Michigan Math. Jour., 41 (1994), 51-72. · Zbl 0802.32013
[21] S. KRANTZ and S.-Y. LI, On the decomposition theorems for Hardy spaces in domains in ℂn and applications, J. of Fourier Anal. and Appl., to appear. · Zbl 0886.32003
[22] J. MCNEAL, Convex domains of finite type, Jour. Funct. Anal., 108 (1992), 361-373. · Zbl 0777.31007
[23] J. MCNEAL, Estimates on the Bergman kernels of convex domains, Advances in Math., 109 (1994), 108-139. · Zbl 0816.32018
[24] J. D. MCNEAL and E. M. STEIN, Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J., 73 (1994), 177-199. · Zbl 0801.32008
[25] J. D. MCNEAL and E. M. STEIN, The szegö projection on convex domains, preprint. · Zbl 0948.32004
[26] A. NAGEL, E. M. STEIN, and S. WAINGER, Balls and metrics defined by vector fields. I. Basic properties, Acta Math., 155 (1985), 103-147. · Zbl 0578.32044
[27] A. NAGEL, J.P. ROSAY, E.M. STEIN, and S. WAINGER, Estimates for the Bergman and szegö kernels in ℂ2, Ann. Math., 129 (1989), 113-149. · Zbl 0667.32016
[28] E.M. STEIN, Singular integral and differentiability properties of functions, Princeton University Press, 1970. · Zbl 0207.13501
[29] E. M. STEIN, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, 1972. · Zbl 0242.32005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.